# SDR DALA2024092609439

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N827NW
- Make and model: Airbus A330-302
- Aircraft serial: 1716
- Aircraft time: 32,734 hours, 4,157 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO 4L DOOR UNLOCKED INDICATION. CORRECTIVE ACTION: INSPECTED LOCKING MECHANISM AND PERFORMED CABIN PRESSURE TEST. FWD TO MEL AS PRECAUTIONARY. THEN R/R PROX SENSOR 3MJ AND CLEANED, LUBED, AND RIGGED DOOR LOCK MECHANISM. OK FOR SERVICE.
